MathSciNet Relay Station
MathSciNet bibliographic data
MR2357085 (2010j:42001) 42-02 (42B30 46E35 47H11 58D15 74B20)
Hajłasz, Piotr; Iwaniec, Tadeusz; Malý, Jan; Onninen, Jani Weakly differentiable mappings between manifolds. Mem. Amer. Math. Soc. 192 (2008), no. 899, viii+72 pp.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement